Alert archive / Arizona / Flash Flood Watches in 2011

Flash Flood Watch 4, NWS Tucson, AZ

September 9, 20116 counties in Arizona

NWS Tucson, AZ issued this flash flood watch at Sep 9, 2011, 11:35 AM MST for 6 counties in Arizona. It took effect at Sep 9, 2011, 3:00 PM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2011, 11:35 AM MST (18:35 UTC)
In effect from
Sep 9, 2011, 3:00 PM MST
Expired
Sep 9, 2011, 9:40 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ
Flood severity
None

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 6.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2011-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2011-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
2357 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WGUS65 KTWC 091835
FFATWC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
1135 AM MST FRI SEP 9 2011

...SIGNIFICANT RAINFALL FOR SOUTHEAST ARIZONA THIS AFTERNOON AND 
TONIGHT...

.THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN
MEXICO INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW
PRESSURE SYSTEM DEVELOPING OVER SOUTHERN CALIFORNIA WILL RESULT IN
SIGNIFICANT RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA THIS
AFTERNOON INTO TONIGHT.

AZZ503>509-511>514-101000-
/O.NEW.KTWC.FF.A.0004.110909T2200Z-110910T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
VAIL...MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
DOUGLAS...SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN
1135 AM MST FRI SEP 9 2011

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM MST THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... 
  INCLUDING THE FOLLOWING AREAS...CATALINA AND RINCON 
  MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND 
  HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY 
  BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTH 
  CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TUCSON METRO 
  AREA...UPPER GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY 
  AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. 

* FROM 3 PM MST THIS AFTERNOON THROUGH LATE TONIGHT

* THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN
  MEXICO INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW
  PRESSURE SYSTEM DEVELOPING OVER SOUTHERN CALIFORNIA WILL RESULT
  IN SIGNIFICANT RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA
  THIS AFTERNOON INTO TONIGHT.

EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP EARLY THIS AFTERNOON
AND PERSIST INTO THE EARLY MORNING HOURS...WITH THE HEAVIEST
RAINFALL EXPECTED ALONG A LINE FROM DOUGLAS TO ORACLE. WIDESPREAD
RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE ANTICIPATED...WITH
ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 2 TO 3 INCHES.

PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN
AREAS COULD RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
2 follow-up statements
496 
WGUS65 KTWC 100254
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
754 PM MST FRI SEP 9 2011

...SIGNIFICANT RAINFALL FOR SOUTHEAST ARIZONA TO CONTINUE THIS
EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS...

.THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN
MEXICO INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW
PRESSURE SYSTEM DEVELOPING OVER SOUTHERN CALIFORNIA AND NEVADA WILL
RESULT IN SIGNIFICANT RAINFALL ACROSS THE SOUTHEAST CORNER OF
ARIZONA THIS EVENING AND OVERNIGHT.

AZZ503>509-511>514-101000-
/O.CON.KTWC.FF.A.0004.000000T0000Z-110910T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
VAIL...MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
DOUGLAS...SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN
754 PM MST FRI SEP 9 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MST SATURDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING
  AREAS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...
  DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...
  EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO
  MOUNTAINS...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL
  COUNTY...TUCSON METRO AREA...UPPER GILA RIVER VALLEY...UPPER SAN
  PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR
  VALLEY.

* UNTIL 3 AM MST SATURDAY

* THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN
  MEXICO INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW
  PRESSURE SYSTEM DEVELOPING OVER SOUTHERN CALIFORNIA AND NEVADA
  WILL RESULT IN SIGNIFICANT RAINFALL ACROSS THE SOUTHEAST CORNER
  OF ARIZONA THIS EVENING AND OVERNIGHT.

EXPECT SHOWERS AND THUNDERSTORMS TO PERSISTS...POSSIBLY INTO THE
EARLY MORNING HOURS. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES
ARE ANTICIPATED...MAINLY SOUTH OF THE TUCSON AREA INTO SANTA CRUZ
COUNTY...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 2
TO 3 INCHES.

PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN
AREAS COULD RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE
FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS
CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS
ARE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

&&

$$
385 
WGUS65 KTWC 100440
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
940 PM MST FRI SEP 9 2011

AZZ503>509-511>514-100545-
/O.CAN.KTWC.FF.A.0004.000000T0000Z-110910T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
VAIL...MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...
DOUGLAS...SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...
CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN
940 PM MST FRI SEP 9 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA HAS BEEN
CANCELLED. THE HEAVY RAINS THAT OCCURRED EARLIER THIS EVENING HAVE
BEEN STEADILY DECREASING IN BOTH AREAL COVERAGE AND INTENSITY.
THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 9, 10:10 AM MST, 1 hour 25 minutes earlier.

Area forecast discussion, Sep 9, 10:10 AM MST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
1010 AM MST FRI SEP 9 2011

.SYNOPSIS...AN AREA OF LOW PRESSURE MOVING TO A POSITION NEAR THE
SOUTHERN CALIFORNIA COAST WILL BRING A MOISTER SOUTHERLY FLOW INTO
THE AREA FOR A MUCH BETTER CHANCE OF SHOWERS AND THUNDERSTORMS BY
LATE FRIDAY AND INTO THE WEEKEND...ALONG WITH COOLER DAYTIME
TEMPERATURES. SOME STORMS WILL LIKELY GENERATE HEAVY RAINFALL.

&&

.DISCUSSION...MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS PREVAILED
ACROSS SOUTHEAST ARIZONA THIS MORNING. REGIONAL RADARS WERE SHOWING
LIGHT SHOWERS ACROSS CENTRAL AND NORTHERN ARIZONA...INCLUDING THE
WHITES. THESE SHOWERS WERE ASSOCIATED WITH AN UPPER LOW THAT WAS
OVER SOUTHERN UTAH THIS MORNING. PRECIPITABLE WATER VALUES THIS
MORNING WERE ON THE DRY SIDE WITH VALUES GENERALLY LESS THAN AN
INCH. HOWEVER...THERE HAS BEEN SHALLOW SOUTHERLY FLOW OFF THE GULF
OF CALIFORNIA WITH A POCKET OF HIGHER PW OVER THE SOUTH CENTRAL
DESERTS. AND AS USUAL DEEPER MOISTURE RESIDES SOUTH OF THE BORDER
ACROSS SONORA MEXICO. MODELS PROG THIS MOISTURE TO ADVECT NORTH INTO
SOUTHERN ARIZONA THIS AFTERNOON AND EVENING.

SHOULD SEE AN EARLIER START TO CONVECTIVE ACTIVITY WITH AREAL
COVERAGE EXPANDING LATE THIS AFTERNOON INTO THIS EVENING AS UPPER
DIFFLUENCE INCREASES OVER THE AREA. BOTH 12Z NAM/GFS ARE PRODUCING
2-3" RAINFALL BULLSEYES MAINLY EAST OF TUCSON. WITH THAT IN MIND WE
ARE CONTEMPLATING A FLASH FLOOD WATCH FOR AREAS EAST OF A KEARNY TO
ARIVACA LINE AND SOUTH OF A FORT THOMAS TO CLIFTON LINE. CAN'T RULE
ISOLATED SEVERE STORMS EITHER.

&&

.AVIATION...ISOLD-SCT TSRA/SHRA DEVELOPING 18Z-20Z TODAY BECOMING
SCT-NUMEROUS TSRA/SHRA LATE THIS AFTERNOON INTO THIS EVENING. PRECIP
TO DECREASE IN COVERAGE 06Z-12Z SATURDAY. MVFR CIGS/VSBYS AND WIND
GUSTS TO NEAR 40 KTS WITH THE STRONGER TSRA. OTHERWISE...CLOUD DECKS
AT 8-12K FT AGL AND SURFACE WIND GENERALLY SELY/SLY 5-15 KTS THRU
12Z SATURDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT SCATTERED TO NUMEROUS SHOWERS...ISOLATED TO
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. A CHANCE OF
MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL THEN OCCUR THIS
WEEKEND INTO NEXT WEEK. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR
WITH THE THUNDERSTORM OUTFLOWS ALONG WITH LOCALIZED HEAVY RAIN.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE AT THIS TIME.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 9, 5:20 AM MST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
520 AM MST FRI SEP 9 2011

AZZ510>515-100600-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
520 AM MST FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...THEN THUNDERSTORMS
WILL BE LIKELY TONIGHT. LOCALLY HEAVY RAINFALL AND GUSTY WINDS
WILL ACCOMPANY THE STRONGER THUNDERSTORMS. PLEASE NOTE THAT EVEN
MODERATE RAINFALL OVER THE RECENT BURN AREAS COULD RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE LIKELY AGAIN SATURDAY. THE MAIN THREATS WILL
BE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THEREAFTER...EXPECT A
CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY
THROUGH THURSDAY. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE
RECENT BURN AREAS COULD RESULT IN FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ503>509-100600-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
520 AM MST FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...THEN THUNDERSTORMS
WILL BE LIKELY TONIGHT. LOCALLY HEAVY RAINFALL AND GUSTY WINDS
WILL ACCOMPANY THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE LIKELY AGAIN SATURDAY. THE MAIN THREATS WILL
BE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THEREAFTER...EXPECT A
CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ501-502-100600-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
520 AM MST FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. LOCALLY HEAVY
RAINFALL AND GUSTY WINDS WILL ACCOMPANY THE STRONGER
THUNDERSTORMS. THEREAFTER...THERE WILL BE A SLIGHT CHANCE OF
MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 12:56 PM MSTSpecial Weather StatementTWCPima49 min
Sep 9, 1:34 PM MSTAreal Flood AdvisoryTWCCochise86 min
Sep 9, 2:41 PM MSTSevere Thunderstorm WarningTWCCochise34 min
Sep 9, 3:54 PM MSTSevere Thunderstorm WarningTWCPinal51 min
Sep 9, 4:27 PM MSTSevere Thunderstorm WarningTWCPinal33 min
Sep 9, 4:39 PM MSTSevere Thunderstorm WarningTWCCochise36 min

Nearby

Flash Flood Watches in Arizona, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.